# SDR 99ZZZM14

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413US
- Make and model: Boeing 737401
- Aircraft serial: 23882
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Rectifier
- Part number: 1032575
- Condition: Failed
- Location: Nlg Ww
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

PHL - FLT 162 - SHORTLY AFTER T/O, THE NR 1 TRANSFORMER RECTIFIER C/B TRIPPED FOLLOWED BY THE BATTERY CHARGER AND THE 'B' SYSTEM ELECTRIC HYDRAULIC PUMP.  WITHIN 10 MINUTES, THE NR 1 ELECTRIC BUS TRIPPED FOLLOWED BY THE AC STANDBY BUS, EQUIPMENT COOLING NORMAL BLOWER AND FCC DC BREAKER AND THE NR 2 TRANSFORMER RECTIFIER.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  THE APU WAS ON MEL AT THE TIME.  MAINTENANCE REMOVED AND REPLACED THE NR 1 GENERATOR CONTROL BREAKER C801.  RAN ENGINES FOR EXTENDED TIME TO CHECK NR 1 GENERATOR AND RELATED SYSTEMS.  OPS CHECKED GOOD.  (M)
